# SDR VNAA202307141111

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 47,187 hours, 36,466 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 5013641
- Part serial: AUG020643
- Condition: Unserviceable
- Location: 700
- Part time: 27,282 hours, 21,019 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE MAIN OB TIRE BOLT MISSING AND SAFETY WIRE / REMOVED AND REPLACED RH OB MLG TIRE IAW CRJ 700 AMM 34-41-01-000/400-801-A01-PSA. NO DEFECTS NOTED.
